# SDR CALA2014102792618

- Difficulty date: October 26, 2014
- Submitted: October 27, 2014
- Operation: Air carrier
- Aircraft: N652UA
- Make and model: Boeing 767322
- Aircraft serial: 25390
- Aircraft time: 94,896 hours, 14,929 cycles
- Engine: Pwa PW4060
- Engine time: 25,481 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 1 ENG LT & RT TR'S LOWER INNER AFT BIFURCATION FAIRING S SKIN FOUND PITTED DURING GSO C-16 VISIT.  AFTER DAMAGE REMOVAL & BLENDING REMAINING MATERIAL IS .081 INCHES WITH .019 INCHES REMOVED, OUT OF LIMITS OF SRM 54-33-01.  WORK STEPS OF ECRA 7830-02831 ACCOMPLISHED INCLUDING FPI & HFEC INSPECTION WITH NO ADVERSE FINDINGS ON INBD OR OTBD TR'S.
